# SDR WRNA20050028

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 70,722 hours, 18,840 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fuse
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING WENT OFF AT 140 KTS.  ABORTED TAKEOFF. NR1,3,5,6, AND 7 MLG WHEEL ASSY'S THERMAL FUSE PLUG DISCHARGED AFTER RETURNING TO GATE. FREIGHT REMOVED FROM AIRCRAFT. PERFORMED TAKEOFF WARNING SYSTEM CHECK IAW 31-26-00 PGS 101 AND 501. SYSTEM OPS NORMAL, NO IRREGULARITIES NOTED. NR1,3,5,6,7 TIRE ASSY'S REMOVED AND REPLACED IAW 32-45-01.   NR4, 2, 8 WHEEL ASSY'S REMOVED FOR INSPECTION. AXLE INSP PERFORMED IAW 5-51-10/201, ALL SATISFACTORY. BRAKE ASSY'S WERE REMOVED AND INSPECTION PREFORMED IAW 32-41-15/601. AIRCRAFT RETURNED TO SERVICE.
